# SDR DALA2014121106509

- Difficulty date: December 9, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 45,118 hours, 16,736 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Shorted
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN ELECTRICAL ODOR IN FIRST CLASS CABIN.  CREW RAN SMOKE AND FUMES CHECKLIST AND ODOR WENT AWAY.  MAINTENANCE TROUBLESHOT IAW FIM 21-00.   FOUND A SHORTED POWER CONNECTOR AT 2D AND REPLACED.  RAN CABIN ELECTRICAL SYSTEMS FOR SEVERAL HOURS. NO ELECTRICAL ODOR FOUND.  ACFT RETURNED TO SERVICE.
